advertisement
Question
Posted by: Confused | 2004/02/12

Cilift

I have recently been diagonised as having depression and anxiety with panic attacks
I just got my prescrived tabs cilift today and I am confused as the side effects on the info paper inside the box......nervousness, anxiety , loss of emotion ect is exactly the reason I was prescribed the tabs to begin with
Could you explain?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Confused, you have to remember that they are potential side effects and that the chance of developing them is remote. When the drugs are tested it is often difficult to distinguish between side effects and the symptoms off the disorder that the patient is suffering from. Chances are that you won’t develop even one of them. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: ma | 2004/02/25

My son has just been prescribed cilift and I would like to know
how long it takes for an improvement in his behaviour and also
what is the time period for him to have to get used to the drug!??
He complains that he feels strange!?
Thanks

Reply to ma

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement